# SDR HALA2010072000314

- Difficulty date: July 20, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 29,112 hours, 5,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656305
- Part serial: PH0256
- Condition: Deployed
- Location: Lt Overwing
- Part time: 821 hours, 148 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DEPLOYED.  REPLACED LEFT OVERWING SLIDE PER TASK CARD 767-3-19 5002.  REAMED SQUIB TEST SYSTEM PER TASK CARD 767-3-195002.
